# SDR SWAA2021051944718

- Difficulty date: January 8, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wg Access Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 651FB TRAILING EDGE BRACKET RT WING (1 EA) / REPLACED BRACKET LOC ON ACCESS PANEL 651FB TRAILING EDGE RT WING (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2710 SHEET 4 REV B
